# SDR HNAA2014072100210

- Difficulty date: July 21, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 53,986 hours, 60,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Row 7
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHT EXTRUDED AT ROW 7.  FITTED EMERGENCY LIGHTS BACK ON TRACK. OK FOR SERVICE.
